# SDR SIMA20151102003

- Difficulty date: November 2, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 28,036 hours, 23,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81502
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 EMER LIGHT STRIP WIRES PULLED OFF.  R & R LT NR 1 FLOOR EMER LIGHT STRIP IAW AMM 33-50-12.
